# SDR CA040402002

- Difficulty date: April 1, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 17,612 hours
- Engine: Garrtt TFE73122B
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: D26D6412
- Part serial: 10751515
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: B, G

## Discrepancy

(CAN) AIRCRAFT AT A CRUISE ALTITUDE CABIN DEPRESSURIZED. O2 SYSTEM ACTIVATED AUTOMATICLY.  EMERGENCY DESCENT DECLARED.
